# SDR 2009FA0000097

- Difficulty date: February 18, 2009
- Submitted: February 18, 2009
- Operation: General aviation
- Make and model: Amd FALCON
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 394431
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WRONG PARTS INSIDE STROBE POWER SUPPLY PN 39-44-31: C3, C6, C9 (CAPACITORS), Q5 (TRANSISTOR) AND WIRE COLOR. NO SN ON UNIT; SN ON CUSTOMER PAPERWORK IS 1024088873.
